Active Ingredient (in each Tablet): Bisacodyl, USP (5 mg). Inactive Ingredients: Acacia, Anhydrous Lactose, Beeswax, Calcium Sulfate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, D&C Yellow No. 10 Lake, FD&C Yellow No. 6 Lake, Gelatin, Magnesium Stearate, Microcrystalline Cellulose, Pharmaceutical Glaze, Polyvinyl Acetate Phthalate, Povidone, Sodium Starch Glycolate, Stearic Acid, Sucrose, Talc, Titanium Dioxide.
Single daily dosage: Adults and Children 12 Years and Over: 1-3 Tablets. Children 6 to Under 12 Years: 1 Tablet. Children Under 6 Years: Ask a doctor. Store at temperatures not above 86 degrees F (30 degrees C). Consult Physician's Desk Reference for complete professional labeling.
C.B. Fleet Co., Inc.
Lynchburg, VA 24502
May cause abdominal discomfort, faintness, and cramps. If pregnant or breast-feeding, ask a health professional before use. Ask a doctor before using any laxative if you have nausea, vomiting or abdominal pain; a sudden change in bowel habits lasting more than 2 weeks; already used a laxative for more than 1 week. Swallow tablets whole. It is important that you do not chew or crush. Do not give to children under 6 years of age, or to persons who cannot swallow without chewing, unless directed by a doctor. Do not take within 1 hour after taking an antacid, milk, or milk products. Stop using this product and consult a doctor if you have rectal bleeding; have no bowel movement after use. These symptoms may indicate a serious condition. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do not use if foil imprinted with Bisacodyl 5mg Laxative Tablet is broken or missing.